# SDR ASOA20140609067

- Difficulty date: June 9, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,416 hours, 15,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  DISCOVERED THE EMERGENCY EXIT SIGN AT SEAT 3C WOULD NOT ILLUMINATE.  MX R & R NR 2 EMERGENCY LIGHT INVERTER, OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
